# SDR SIMA20210702001

- Difficulty date: July 2, 2021
- Submitted: July 4, 2021
- Operation: Air carrier
- Aircraft: N263NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000703
- Aircraft time: 8,832 hours, 5,699 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING PAST FL 240 ENG 2 LP VIBRATION AT 4.0 IN AMBER RANGE LEVELED AT FL 300 AND PERFORMED QRH PROCEDURE AND VIBRATION REMAINS IN AMBER RANGE- MTX DIVR TO MIA FOR ENG2 VIBRATIONS. EMERGENCY DECLARED. -C/A-ENGINE 2 LP VIBRATION ALREADY ON TDMI. TDMI # 063T7247. REF AML PG. 4792045/1 . CONTINUES ON TDMI.
